# SDR 9719079956

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT MAIN GEAR DOWNLOCK SWITCH AND TWO TERMINALS ON STRIP.  OPERATIONAL CHECK NORMAL.
